# SDR 05FDEA00024

- Difficulty date: January 6, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1148 CORROSION ON SHEAR TIE AND SKIN BS 1148 BETWEEN STRINGERS 28R & 29R.  REMOVED CORROSION SHEAR TIE FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 REPAIRED   PER SRM 53-10-04.
